Register Now

Login

Lost Password

Lost your password? Please enter your email address. You will receive a link and will create a new password via email.

Login

Register Now

Lorem ipsum dolor sit amet, consectetur adipiscing elit. Morbi adipiscing gravdio, sit amet suscipit risus ultrices eu. Fusce viverra neque at purus laoreet consequa. Vivamus vulputate posuere nisl quis consequat.

70 year old Taking Tri Mix Injections for ED

ERECTILE DYSFUNCTION QUESTION:

I am a 70-year-old uncircumcised man who is taking Tri Mix Injections for ED. I take 1 ML compounded in the following strength DS 35.2 mg/ml Papaverine /1.16 Phentolamine Mesylate/ 11.6 mcg/ml Prostaglandin E1 (alprostadil). However, each time that I use this I have the following problem.

Several hours after I use it blood collects in my foreskin causing a fluid (blood) filled large blister. I must then use a sterile 14 gauge needle to drain it. Can you please tell me why this is occurring? Thank you for your help.

Thanks
Dale

DOCTOR ALSAYES ANSWER:

Hi Dale,
This is not normal, you should stop taking the injections for now. I’m afraid if you are giving yourself the injections that you might cause some injury to your penile tissues.

Please check with your doctor, he should review the instructions again with you and probably training you again.
I hope this answers your question.

Thanks
Dr. Alsayes

About the Author